JAMC

Article 10.26855/jamc.2018.11.003

Existence and Multiplicity of Solutions for Problem on Eistein Manifold Involving GJMS Operator

TOTAL VIEWS: 4703

Kamel Tahri

High School of Management or Abou Bekr Belkaid University, Tlemcen ( Algeria )
*Corresponding author: Kamel Tahri
Email: tahri_kamel@yahoo.fr 

Published: November 30,2018

Abstract

Let (Mn, g) be a compact Eistein Riemannian manifold of dimension n and denote by Sg the scalar curvature of g. Let k be a positive integer. We prove that n > 2k and under some geometric conditions that the elliptic equation.has two distinct solutions: one positive and other negative.


References

 

How to cite this paper

Existence and Multiplicity of Solutions for Polyharmonic Elliptic Problem on Eistein Manifold Involving GJMS Operator


How to cite this paper: Tahri, K. (2018) Existence and Multiplicity of Solutions for Polyharmonic Elliptic Problem on Eistein Manifold Involving GJMS Operator. Journal of Applied Mathematics and Computation, 2(11), 513-524.
DOI: 10.26855/jamc.2018.11.003